# SDR BJNA2012011900101

- Difficulty date: January 19, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT INBD EMERGENCY FLASHLIGHT BATTERY DISCHARGED.   R & R EMERGENCY FLASHLIGHT BATTERY.
